# SDR MALA060563

- Difficulty date: September 21, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 19,372 hours, 21,382 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermister
- Condition: Malfunctioned
- Location: Intake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTAKE LIGHT ILLUMINATES RANDOMLY. AIR RETURNED.  SWAPPED THERMISTORS TO SPARE. OPS CHECK GOOD.
